# SDR USAA2014032700005

- Difficulty date: March 26, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 44,839 hours, 16,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE PLASTIC COVER CAME OFF OF EMERGENCY EXIT LIGHT, ROW 3.  REPLACED COVER, OPERATIONS OK IAW MPPM 54-01-10.
